# SDR UPS97823198

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37592221N
- Condition: Cracked
- Location: Bs 1260-1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/S 1260 TO 1280, STR 34R SPLICE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21.
